Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 72, NWS Jacksonville, FL

May 15, 20075 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 15, 2007, 2:42 PM EDT for 5 counties in Florida. It took effect at May 16, 2007, 2:53 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2007, 2:42 PM EDT (18:42 UTC)
In effect from
May 16, 2007, 2:53 AM EDT
Expired
May 16, 2007, 7:00 PM EDT
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 151842
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT TUE MAY 15 2007

FLZ020>022-152230-
/O.UPG.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
/O.NEW.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/
/O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-
242 PM EDT TUE MAY 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND
COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE
HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT.

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT IN THE 26 TO 32
PERCENT RANGE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ036-152230-
/O.EXA.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/
/O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
ALACHUA-
242 PM EDT TUE MAY 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT AROUND 30
PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ035-152230-
/O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/
/O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
GILCHRIST-
242 PM EDT TUE MAY 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. 

RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND
COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE
HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT.

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT IN THE 30 PERCENT
RANGE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ023-030-031-152230-
/O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
BAKER-UNION-BRADFORD-
242 PM EDT TUE MAY 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

ARS
4 follow-up statements
000 
WWUS82 KJAX 152248
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT TUE MAY 15 2007

FLZ020>022-161000-
/O.CON.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-
648 PM EDT TUE MAY 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
WEDNESDAY. 

RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND
COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE
HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT.

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT IN THE 26 TO
32 PERCENT RANGE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.


$$

FLZ023-030-031-035-036-161000-
/O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
648 PM EDT TUE MAY 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND
30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SHASHY/DEESE
000 
WWUS82 KJAX 160653
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 AM EDT WED MAY 16 2007

FLZ031-160800-
/O.CAN.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
BRADFORD-
253 AM EDT WED MAY 16 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
FIRE WEATHER WATCH. 

RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES TODAY FOR
AROUND 2 HOURS. THE FIRE WEATHER WATCH HAS BEEN CANCELED.

$$

FLZ023-030-035-036-162300-
/O.UPG.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/
/O.EXA.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/
BAKER-UNION-GILCHRIST-ALACHUA-
253 AM EDT WED MAY 16 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2
TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES
WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS
RED FLAG WARNING.

$$

FLZ020>022-162300-
/O.CON.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-
253 AM EDT WED MAY 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4
TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

ENYEDI
000 
WWUS82 KJAX 161853
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT WED MAY 16 2007

FLZ031-170700-
/O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/
/O.EXA.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/
BRADFORD-
253 PM EDT WED MAY 16 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR
4 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT RANGE.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ020>023-030-035-036-170700-
/O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/
/O.CON.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-ALACHUA-
253 PM EDT WED MAY 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
EDT THIS EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR
4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ024-025-032-037-040-170700-
/O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
253 PM EDT WED MAY 16 2007

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR
4 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

ARS
000 
WWUS82 KJAX 162308
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 PM EDT WED MAY 16 2007

FLZ020>023-030-031-035-036-171115-
/O.EXP.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/
/O.CON.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
708 PM EDT WED MAY 16 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING.

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4
TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE ON FRIDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ024-025-032-037-040-171115-
/O.CON.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
708 PM EDT WED MAY 16 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR
4 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE ON FRIDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 15, 9:57 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, May 15, 9:57 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT TUE MAY 15 2007

.UPDATE...SFC ANALYSIS SHOWS HIGH PRES RIDGE IS NORTH OF THE AREA
WITH A PREVAILING ELY FLOW OVER THE CWA. WEAK INVERTED COASTAL
TROUGH NOTED WITH WEAK CONVERGENCE AT THE COAST. TEMPS ARE
CLIMBING THROUGH THE MID 70S AND DEWPOINTS ARE MAINLY IN THE LOWER
60S. JAX SOUNDING SHOWS A FAIRLY STABLE AIRMASS AND INDICATED A
LOWER PWAT THAN YESTERDAY AT JUST UNDER 1 INCH WITH SUBSIDENCE
INVERSION NEAR 925 MB AND VEERED FLOW FROM THE E BELOW 900 MB AT
ABOUT 15-20 KT.

VIS IMAGERY SHOWS SMOKY CONDITIONS DOWNSTREAM OF THE ONGOING FIRES
IN WESTERN PARTS OF THE CWA. SMOKE PLUMES TRAJECTORIES WILL BE OFF
TO THE W MAYBE SHIFTING A BIT TO THE WNW BY LATE AFTERNOON AS LOW
LEVEL FLOW VEERS A BIT MORE. BOTH GFS AND WRF SHOW DRIER AIR
FILTERING INTO THE AREA TODAY SO THINK ANY SHOWER WILL BE BRIEF AND
COVERAGE BELOW 20%. BREEZY CONDITIONS WILL STILL BE FELT ALONG
COASTAL COUNTIES DUE PREVAILING E FLOW AND ATLANTIC SEA BREEZE.
ZONES LOOK FINE WITH NO CHANGES ANTICIPATED AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS TODAY WITH ONLY A FEW-SCT CU. AREAS OF
FOG LOOK POSSIBLE TONIGHT WITH MVFR VIS ADVERTISED.

&&

.MARINE...CURRENTLY REPORTED WINDS AND SEAS ARE ON THE VERY LOW
END OF SCA HEADLINE. BUOY 41012 AND SABSOON SHOW SEAS ABOUT 5-6
FT. SAUF1 AND 41012 WINDS E 12-14G17 KT. WINDS EXPECTED TO COME
DOWN A BIT DURING THE DAY AS PRES GRADIENT WEAKENS GRADUALLY. WILL
TAKE A LOOK AT 14Z OBS TO DECIDE ON WHETHER CAN SCALE BACK OR REMOVE
SCA HEADLINES. CALLS TO BEACH CONTACTS AND SURF REPORTS SHOW SOME
ROUGH SURF STILL POSSIBLE BUT WILL LIKELY SCALE BACK THE HIGH SURF
ADVISORY.

&&

.FIRE WEATHER...ADJUSTMENTS TO TEMPS AND DEWPOINTS STILL SUPPORT RED
FLAG WARNING UP FOR TODAY. MIN RH VALUES AROUND 30-35 PERCENT IN
THE WARNING AREA AND WINDS SHOULD KICK UP TO ABOUT 12-16 MPH WITH
GUSTS TO ABOUT 18-20 MPH THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  57  88  62 /   0  10  20  30
SSI  77  66  80  67 /  10  10  10  20
JAX  81  61  85  64 /  10  10  20  20
SGJ  78  66  82  67 /  10  10  30  20
GNV  85  60  87  63 /  10  10  30  20
OCF  86  61  86  64 /  20  10  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
     COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

SHASHY/KERNS
Hazardous weather outlook, May 15, 11:05 AM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1105 AM EDT TUE MAY 15 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1105 AM EDT TUE MAY 15 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...HIGH RISK OF RIP CURRENTS AT AREA BEACHES...
...HIGH SURF ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA COASTLINE...

.WILDFIRE AND DENSE SMOKE/FOG IMPACT...LARGE WILDFIRES CONTINUE
ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES.
RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES.
PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS IN AREAS WITH THICK SMOKE.

.RIP CURRENT AND SURF IMPACT...BREEZY EAST WINDS AND MODERATE SURF
WILL BRING A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. BREAKERS
UPWARDS OF 4 TO 6 FEET TO OCCASIONALLY NEAR 7 FEET CAN BE EXPECTED
MAINLY SOUTH OF PONTE VEDRA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.
THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE
AREA WEDNESDAY NIGHT AND THURSDAY. A NORTHEAST SURGE FOLLOWING THE
FRONT WILL BRING MUCH DRIER AND BREEZY CONDITIONS FOR FRIDAY AND THE
WEEKEND. THE RISK OF RIP CURRENTS IS EXPECTED TO BE ABOVE NORMAL
THROUGH MUCH OF THE UPCOMING WEEK AND NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

PP/ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:54 AM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union23 hr
May 15, 3:54 AM EDTRed Flag WarningJAXGilchrist, Suwannee14 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.